This image is not available for purchase in your country.

Hypoglycaemic episode treatment

Hypoglycaemic episode treatment

C019/7934

Rights Managed

50.3 MB (3.7 MB compressed)

5130 x 3424 pixels

43.4 x 29.0 cm ⏐ 17.1 x 11.4 in (300dpi)

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Restrictions:

Not to be used for advertising or in a defamatory context.

Caption

Hypoglycaemic episode treatment. Fifty year old diabetic male patient taking glucogel to treat a hypoglycaemic episode.Hypoglycaemia, or low blood sugar, in diabetic patients may be caused by taking too much insulin, missing a meal, or exercising too hard. Symptoms include sweating, shaking and confusion. If blood sugar levels are not raised promptly it can lead to loss of consciousness and death. This sugar-rich gel will quickly raise blood sugar levels.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}